MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; ELECTRODE

OSCOR INC EMBLEM S-ICD; ELECTRODE
Model Number 3401
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered one shock as inappropriate therapy due to t-wave oversensing.Technical services (ts) was consulted and discussed stored data as well as available programming options.This device remains in service.No additional adverse patient effects were reported.

Brand Name
EMBLEM S-ICD
Common Device Name
ELECTRODE
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23818516
Report Number2124215-2025-91133
Device Sequence Number10098401
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)190401
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2019
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA145361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/16/2025
Date Device Manufactured04/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale